Can’t say if I am still in denial after two meetings with my neuro since I got all these symptoms of MG. But worst of all is I can’t figure out what to do after. I had been at first given just 15mg of prednisone and once a day of 60 mg of mestinon, then went into 30 mg of prednisone and 4 tabs a day of the mestinon... making me feel like suicidal with my liver as I am taking another med for my thyroid as both went bigbang on me last September 2016. I have this crazy DV that makes everything spin around me and looking into my eyes in the mirror, my eyes looked like lazy eyes(pupils not aligned)! It brings out that depressing mood I had conquered before after a MVA accident in 2013 and it doesn’t help at all that I had to go through different emotions everytime it hits me. Plus the fact that I have a six year old son and a 16 months old baby to look after while I am so in need of awful lot of rest.
I tried to search the web for anything to help me go through it and I came across this site. I want to know is there really a light after this dark tunnel? I set aside last September my Continuing Education as I was so weak to even think of getting to school. My husband was so sure I could get back into my feet again this February for my plans for school and yet I still have this DV, funny feeling of twitching muscles around my eyelids and other parts of my face, and splitting headache on one side and a one time occasion of “drowning”,(I can’t breathe). It made me think a lot, do I really have to be like this with MG?
My class will start this coming tuesday and I couldn’t quite decide if I should do it or no..?? But what happens after? Even working won’t be a part of the plan either as I can’t even have the energy to do normal house work. Putting in the question too of my husband being alone to carry all the financial issues for us as we are just regular income(making us low income family) now that I am like this.
Please tell me, is there a way out of this? Or should I say, will I still have a future even though I am mentally exhausted and weak to even face the day??
Hi All,After having been on 2,000 mg of Cellcept per day for 10 1/2 months, I have had to discontinue taking it due to GI side effects. The new plan has me starting on Imuran and Prednisone. I am worried about taking Prednisone because, according to DEXA scans, I already have osteoporosis in one hip and osteoporesis in the other hip. Does anyone have any advice for me about how to protect my...
Positive Acetylcholine antibodies. Negative EMG. Because of her negative emg her doctor discontinued her mest8non. That she has been taking for last three yrs. The doctor name is Kukaku Boston medical center. Please avoid her. Horrible neurologist. Anyone in Massachusetts can recommend and good doctor. If anyone has mest8non want give or sell. My pour girlfriend is suffering because of...